MathSciNet Relay Station
MathSciNet bibliographic data
MR2357708 (2008m:13024) 13D10 (18F99)
Lowen, Wendy Algebroid prestacks and deformations of ringed spaces. Trans. Amer. Math. Soc. 360 (2008), no. 3, 1631–1660 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement